# SDR UALA2011101405576

- Difficulty date: October 12, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 81,845 hours, 13,210 cycles
- Engine: Pwa PW4060
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 114
- Condition: Failed
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF TRANSMISSION AND RECEPTION ARE WEAK, GARBLED, OR INTERMITTENT AT ALL CREW STATIONS.  LEFT HF INOPERATIVE IN FLIGHT,  CHECKED GOOD ON GROUND.   REPLACED LEFT TRANSCEIVER AND LEFT COUPLER.  COUPLER WILL NOW TUNE.  ACCOMPLISHED GROUND VOICE COMM TEST. OPS NORMAL.
